Quadratic stabilizability of linear uncertain systems in convex-bounded domains. (English) Zbl 0772.93063

Summary: A relationship is derived between quadratic stabilizability of linear systems with convex bounded uncertainty domains and the existence of a positive definite solution to a well defined set of Riccati equations. Both continuous and discrete-time models are investigated. For continuous-time systems, the results reported here are compared with the ones provided in the literature, where norm-bounded uncertainty is considered. A numerical example is included.


93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93C55 Discrete-time control/observation systems
Full Text: DOI


[1] Barmish, B. R., Stabilization of uncertain systems via linear control, IEEE Trans. Aut. Control, AC-28, 848-850 (1983) · Zbl 0554.93054
[2] Boyd, S.; Yang, Q., Structured and simultaneously Lyapunov functions for system stability problems, Int. J. Control, 49, 2215-2240 (1989) · Zbl 0683.93057
[3] Geromel, J. C.; da Cruz, J. J., On the robustness of optimal regulators for nonlinear discrete-time systems, IEEE Trans. Aut. Control, AC-32, 703-710 (1987) · Zbl 0701.93022
[4] Geromel, J. C.; Peres, P. L.D.; Bernussou, J., On a convex parameter space method for linear control design of uncertain systems, SIAM J. Control and Optimization, 29, 381-402 (1991) · Zbl 0741.93020
[5] Meilakhs, A. M., Design of stable control systems subject to parametric perturbation, Automatika i Telemekhanika, 10, 5-16 (1978) · Zbl 0419.93038
[6] Petersen, I. R.; Hollot, C. V., A Riccati equation approach to the stabilization of uncertain linear systems, Automatica, 22, 397-411 (1986) · Zbl 0602.93055
[7] Petersen, I. R., A stabilization algorithm for a class of uncertain linear systems, System and Control Letters, 8, 351-357 (1988) · Zbl 0618.93056
[8] Safonov, M. G.; Athans, M., Gain and phase margins for multiloop LQG regulators, IEEE Trans. Aut. Control, AC-22, 173-179 (1987) · Zbl 0356.93016
[9] Zhou, K.; Khargonekar, P. P., Robust stabilization of linear systems with norm-bounded time-varying uncertainty, Systems and Control Letters, 10, 17-20 (1988) · Zbl 0634.93066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.